# SDR CALA0800327

- Difficulty date: April 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 64,651 hours, 33,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE- 8" AFT OF EMERGENCY LIGHT, 2.5 INCH LONG CRACK IN SKIN.  REPAIRED PER SRM 53-00-01 REPAIR 31, PROCEDURE 5, INITIATED DIP TO INSPECT EVERY 4,000 FLIGHT CYCLES AFTER INITIAL SCHEDULED INSPECTION.
